# SDR CA071207002

- Difficulty date: November 20, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft serial: 317552130
- Aircraft time: 14,289 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Trunnion
- Part number: 40327000
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A CRACK WAS FOUND IN THE RT UPPER TRUNNION, MOVING FROM THE BOTTOM OF THE TRUNNION UPWARDS TOWARD THE ATTACHMENT POINT, THE GEAR DOOR ROD.  THIS IS THE SECOND ONE THIS YEAR. (TC NR 20071207002)
